# SDR AWXA9500818

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916AW
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 0020 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERENCY LIGHTS INOP AT R2 OVERHEAD AND AFT LAV CENTER AND RIGHT OVERHEAD.  FOUND LOOSE CONNECTION AT POWER SUPPLY AFT OF L2 DOOR, OVERHEAD BIN NR 10 LEFT SIDE.  RECONNECTED SYSTEM, OPS CHECKED GOOD.  (M)
